September 23, 2023

BC MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin And Acetaminophen Dissolve Packs, 16 Count

BC MAX Strength Fast Pain Relief Powders work fast to relieve tough headaches, body aches, aches and pains and menstrual cramps. BC MAX Strength Fast Pain Relief Powders contain 500 mg of aspirin (NSAID) and 500 mg of acetaminophen – the maximum level of pain reliever available over-the-counter – in addition to 65 mg of caffeine. There’s nothing stronger on pain without a prescription. BC MAX Strength Powders feature a great tasting lemonade flavor that is easy to swallow while providing fast pain relief in convenient, on-the-go powder stick packs. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your pain fast. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose BC MAX, Original, Arthritis, Cherry, Sinus Pain & Congestion, or Cough & Cold, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.

$6.37

Seller’s: Amazon

BC Powder Original Strength Pain Reliever, Aspirin Dissolve Packs, 50 Count

BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. BC Powder Original Strength Pain Reliever contains 845 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula helps stop minor aches and pains fast. BC Powder Original Strength Pain Reliever comes in convenient, on-the-go powder stick packs that are easy to swallow while providing fast pain relief. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, BC MAX, Arthritis, Sinus Pain & Congestion, or Daytime Cough & Cold, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.

$6.37

Seller’s: Amazon

BC Pain Relief Powder Original Strength – 50 Ct

BC™ Aspirin Fast Pain Relief Powder 50 ct Packets

$6.99

Seller’s: Instacart

BC Powder Original Strength Pain Reliever Aspirin Dissolve Packs 50 Count

Turn pain into a distant memory with BC s original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC s powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches BC has specialized pain relief thats right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches backaches toothaches muscle aches and menstrual cramps. The unique dual-action powder formula helps stop minor aches and pains fast. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it BC stops pain fast. Whether you choose Original Cherry MAX Arthritis or Sinus Pain & Congestion trust BC to take care of your pain fast.

$6.37

Seller’s: Walmart

BC MAX Strength Fast Pain Relief Powder Lemonade Flavor Aspirin & Acetaminophen 16 Ct

Dealing with tough headaches and body pain? Try BC Max Strength powder pack sticks. BC Max provides maximum pain relief at the speed of powder. Tension headache or back and body aches BC has specialized pain relief thats right for you. BC Powder MAX Strength is the maximum level of pain reliever available over-the-counter including Acetaminophen and Aspirin in addition to 65 mg of caffeine. There s nothing stronger on pain without a prescription. BC MAX Strength Powders feature a great-tasting lemonade flavor that is easy to swallow on-the-go. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it BC stops pain fast. Whether you choose Original Cherry MAX Arthritis or Sinus Pain & Congestion trust BC to take care of your pain fast.

$6.37

Seller’s: Walmart

Bc Strength Other | Bc Strength Glute Band | Color: Black/Blue | Size: Os

Size S/M. Strong Band (2).

$15.00

Seller’s: Poshmark

BC Pain Relief Powder MAX Strength Lemonade – 16 Ct

BC Max Strength Powder Lemonade Flavor Fast Pain Relief 16 ea

$6.79

Seller’s: Instacart

Chose Pack – BC Powder Orig. Strength Pain Reliever, 50 Packets Exp (6/25) R6P5

Chose Pack – BC Powder Orig. Strength Pain Reliever, 50 Packets Exp (6/25) R6P5 BC in Health & Beauty|Health Care|Over-the-Counter Medications & Treatments|Pain & Fever Relief

$11.99

Seller’s: US eBay

6 X 4 Packs BC Max Strength Fast Pain Relief Powder Lemonade Flavor EXP 08/2023

6 x 4 packs BC Max Strength Fast Pain Relief Powder Lemonade Flavor EXP 08/2023 BC in Health & Beauty|Health Care|Over-the-Counter Medications & Treatments|Pain & Fever Relief

$12.99

Seller’s: US eBay

Black Mountain Products Strength Loop Resistance Band Red

Black Mountain Products strength resistance bands are the ideal fitness tool for Crossfit weight training assisted pull ups and much more. Each red strength band measures 41 and is 1 thick with a resistance ranging from 45-80 lbs. of resistance….

$19.99

Seller’s: Walmart

Leave a Reply